# SDR QMLA2015093015089

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N133LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3983
- Aircraft time: 3,464 hours, 11,465 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,342 hours, 7,057 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: S3036EC1
- Part serial: R3507
- Condition: Seized
- Location: Ac Bay
- Part time: 3 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER DEPARTURE, THE WHOLE CREW SMELLED A RUBBER & ELEC BURN TYPE SMELL.  THE PILOT ISOLATED THE SMELL TO THE AIR CONDITIONER & TURNED OFF THE AIR CONDITIONER SYS & THE SMELL WENT AWAY.  WE CONTINUED THE FLIGHT BACK TO THE BASE WITH NO OTHER INCIDENTS & COMPLETED A NORMAL SHUTDOWN & CALLED THE MECHANIC.  IT WAS DISCOVERED THAT THE AIR CONDITIONER CLUTCH WAS LOCKED DOWN & THE BELT WAS CAUSING THE BURNING SMELL.  THE MECHANIC CUT THE BELT OFF.  MELED THE AIR CONDITIONER & PLACED THE ACFT BACK IN SERVICE.
